Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 8, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Sep 15, 2006, 3:55 AM CDT for 13 counties in Minnesota; 17 counties in North Dakota. It took effect at Sep 15, 2006, 11:08 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2006, 3:55 AM CDT (08:55 UTC)
- In effect from
- Sep 15, 2006, 11:08 AM CDT
- Expired
- Sep 15, 2006, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
All 30 counties
Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 9 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 2492 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 150855 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 355 AM CDT FRI SEP 15 2006 ...SOUTH WINDS WILL INCREASE TODAY IN ADVANCE OF A STRONG FRONTAL SYSTEM FROM THE WEST AND SOUTHWEST... MNZ001>004-007-013>015-022-027>031-040-NDZ007-008-014>016-024- 026>030-038-039-049-052>054-160300- /O.NEW.KFGF.WI.Y.0008.060915T1700Z-060916T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 355 AM CDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING. STRONG SOUTH WINDS WILL INCREASE TODAY AS THE AIR WARMS AND ALLOWS THESE WINDS TO EXTEND TOWARDS THE GROUND. SOUTH WINDS SUSTAINED AT 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL OCCUR AT TIMES DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 15 TO 25 MPH BY LATE IN THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GV
3 follow-up statements
000 WWUS73 KFGF 151608 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1108 AM CDT FRI SEP 15 2006 ...SOUTH WINDS WILL CONTINUE TO INCREASE TODAY IN ADVANCE OF A STRONG FRONTAL SYSTEM FROM THE WEST AND SOUTHWEST... SOUTHERLY WINDS WILL GUST OVER 40 MPH BY LATE THIS AFTERNOON AND EVENING OVER ALL OF EASTERN NORTH DAKOTA AND ADJACENT PORTIONS OF WESTERN MINNESOTA. WIND SPEEDS WILL SLOWLY DECREASE AFTER 10 PM...BUT STILL GUST UP TO 30 MPH THROUGH THE NIGHT. MNZ005-008-NDZ006-160300- /O.EXA.KFGF.WI.Y.0008.060915T1700Z-060916T0300Z/ ROSEAU-EAST MARSHALL-TOWNER- INCLUDING THE CITIES OF...ROSEAU...NEWFOLDEN...CANDO 1108 AM CDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. STRONG SOUTH WINDS WILL INCREASE BY AFTERNOON AND GUST OVER 40 MPH BY LATE THIS AFTERNOON. THE STRONG WINDS WILL PERSIST THROUGH THE EVENING...BEFORE SLOWLY SUBSIDING AFTER SUNSET. WINDS WILL DIMINISH TO 15 TO 25 MPH BY LATE IN THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MNZ001>004-007-013>015-022-027>031-040-NDZ007-008-014>016-024- 026>030-038-039-049-052>054-160300- /O.CON.KFGF.WI.Y.0008.060915T1700Z-060916T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1108 AM CDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. STRONG SOUTH WINDS WILL INCREASE BY AFTERNOON AND GUST OVER 40 MPH BY LATE THIS AFTERNOON. THE STRONG WINDS WILL PERSIST THROUGH THE EVENING...BEFORE SLOWLY SUBSIDING AFTER SUNSET. WINDS WILL DIMINISH TO 15 TO 25 MPH BY LATE IN THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DK
000 WWUS73 KFGF 152007 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 307 PM CDT FRI SEP 15 2006 ...SOUTH WINDS WILL CONTINUE THROUGH THIS EVENING... SOUTHERLY WINDS WILL GUST UP TO 45 MPH THROUGH THE EVENING OVER ALL OF EASTERN NORTH DAKOTA AND ADJACENT PORTIONS OF WESTERN MINNESOTA. WIND SPEEDS WILL SLOWLY DECREASE AFTER 10 PM... BUT STILL GUST UP TO 30 MPH THROUGH THE NIGHT. MNZ001>005-007-008-013>015-022-027>031-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-160300- /O.CON.KFGF.WI.Y.0008.000000T0000Z-060916T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...ELBOW LAKE...CANDO...LANGDON...CAVALIER... MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON...ADAMS 307 PM CDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. STRONG SOUTH WINDS BETWEEN 25 TO 35 MPH WILL CONTINUE THROUGH THIS EVENING...AND GUST UP TO 45 MPH. THE STRONG WINDS WILL SLOWLY SUBSIDE BY 10 PM...BUT STILL GUST UP TO 30 MPH THROUGHOUT THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DK
000 WWUS73 KFGF 160258 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 958 PM CDT FRI SEP 15 2006 MNZ001>005-007-008-013>015-022-027>031-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-160400- /O.EXP.KFGF.WI.Y.0008.000000T0000Z-060916T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...ELBOW LAKE...CANDO...LANGDON...CAVALIER... MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON...ADAMS 958 PM CDT FRI SEP 15 2006 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. WINDS HAVE SLOWLY DIMINISHED THIS EVENING...WITH SUSTAINED WINDS FROM 20 TO 25 MPH WITH GUSTS TO 35 MPH. THESE WINDS WILL SLOWLY DIMIMISH TOWARD MORNING. $$ DTR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Sep 14, 8:23 PM CDT, 7 hours 32 minutes earlier.
Area forecast discussion, Sep 14, 8:23 PM CDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
823 PM CDT THU SEP 14 2006
.UPDATE...
FORECAST IN FINE SHAPE THIS EVENING. ONLY AREA NEEDED FOR TWEEKING
IS THE DEVILS LAKE REGION AS COLD FRONT IS SLIPPING SOUTH AND 01Z
OBS INDICATING IT LOCATED NR A PEMBINA TO SOUTH OF HAMDEN TO
DEVILS LAKE TO NEAR HARVEY NORTH DAKOTA LINE. NORTH WINDS INCREASE
TO 15 TO 25 MPH BEHIND THE FRONT AND TEMPS DROP OFF INTO THE
60S...WITH 66 AT CANDO DAVIS STATION....AND 59 AT BRANDON. UPDATED
GRIDDS IN THAT AREA FOR MORE NORTH-NORTHEAST WINDS TONIGHT VERSUS
PREVIOUS SOUTHEAST AND TO HAVE A FASTER FALL IN TEMPS THIS
EVENING. LOW TEMPS LOOK REASONABLE THOUGH IN THAT AREA WITH MID
50S.
ACROSS THE REST OF THE AREA IN THE WARM SECTOR...NO CHANGES MADE
AS SOUTHERLY WINDS WILL GRADUALLY RELAX THIS EVENING AND BROKEN
CIRRUS MOVES THROUGH. LOWS AND SKY COVER/WINDS LOOK GREAT SOUTH OF
THE FRONT...WITH FRONTAL LOCATION PROGGED BY 12Z TO HAVE SLIPPED
TO JUST WEST OF ROSEAU TO JUST NORTH OF GRAND FORKS TO NEAR
COOPERSTOWN LINE BEFORE RETREATING NORTHWARD DURING THE DAY
FRIDAY.
&&
.PREV DISCUSSION... (ISSUED 233 PM CDT THU SEP 14 2006)
SHORT TERM...
STRONG JET ENERGY IS HELPING TO CARVE OUT A DEEP WEST COAST
TROUGH...AND THIS IS SEEN NICELY ON WATER VAPOR IMAGERY. THERE IS
STILL PLENTY OF ENERGY ON UPSTREAM SIDE OF DEVELOPING TROUGH...SO
EXPECT A SLOW EVOLUTION OF SYSTEM INTO OUR AREA. THIS WILL AFFECT
SENSIBLE WEATHER THROUGH THE WEEKEND INTO EARLY NEXT WEEK. MODELS
ARE IN GOOD AGREEMENT WITH SYSTEM OVERALL...BUT GFS IS A BIT SLOWER
MOVING UPPER LOW TO THE EAST...AND THIS MAKES THE MOST SENSE WITH
SLOW MOVING PATTERN THAT WILL EVOLVE. I WOULDN/T BE SURPRISED TO
SEE SYSTEM MOVE EVEN SLOWER...LIKE CANADIAN IS DEPICTING BUT WE
WILL SEE.
FOR TONIGHT...A FAIRLY STRONG CAP FOR MID SEPTEMBER WILL BUILD
NORTH INTO THE AREA. 700MB TEMPS WILL RISE TO AROUND +12C...AND
THIS SHOULD EFFECTIVELY CAP ANY ATTEMPTS AT ELEVATED CONVECTION.
IN ADDITION...SFC BOUNDARY SHOULD RETROGRESS SLIGHTLY TO THE WEST
AS UPPER FLOW BACKS TO A MORE SOUTHERLY COMPONENT. SPC HAS
INCLUDED A SEE TEXT AREA JUST ON THE FAR NW PERIPHERY OF THE
REGION FOR LATE TONIGHT. MY CONFIDENCE IN ANY THUNDERSTORMS IS LOW
THOUGH...GIVEN VERY DRY/WARM AIR IN MID LEVELS AND PRECIPITABLE
WATERS ACTUALLY DECREASING OVERNIGHT. FOR NOW WILL LEAVE OUT
MENTION OF ANY THUNDER...BUT THIS WILL BE SOMETHING FOR EVENING
CREW TO TAKE A LOOK AT. WINDS SHOULD REMAIN IN THE BREEZY CATEGORY
FOR MOST AREAS AND THIS WILL KEEP TEMPS WARM.
ON FRIDAY...FIRST IN A SERIES OF SHORTWAVES WILL APPROACH THE
AREA BY AFTERNOON. THIS WILL ENHANCE LARGE SCALE LIFT ALONG WITH
SFC BOUNDARY INCHING INTO WESTERN AREAS LATE FRIDAY NIGHT. EXPECT
ELEVATED THUNDERSTORMS TO DEVELOP BY FRIDAY AFTERNOON AND MOVE
INTO MN COUNTIES FRI EVENING. SPC HAS INCLUDED ENTIRE REGION IN A
SLIGHT RISK WITH STEEPENING MID LEVEL LAPSE RATES AND AROUND
1000J/KG OF MUCAPE. DEEP LAYERED SHEAR WILL BE MARGINAL THOUGH
AHEAD OF SFC BOUNDARY. WINDS MAY BE A BIGGER STORY WITH 40+KT TO
MIX ACROSS MOST OF THE AREA BY FRIDAY AFTERNOON...AND WIND
ADVISORY MAY BE NEEDED IF MODEL PROGS ARE CORRECT. TEMPS WILL BE
TRICKY WITH COLD FRONT NEAR FAR WESTERN AREAS...AND A LARGE
GRADIENT NOTED BEHIND BOUNDARY CURRENTLY IN CANADA.
FOR SATURDAY...LEFT EXIT REGION OF UPPER JET WILL FOCUS UPPER
LEVEL DIVERGENCE ACROSS MOST OF THE AREA BY AFTERNOON. THIS
COUPLED WITH MLCAPES TO 1500 J/KG...STRONG SFC AND MID LEVEL
FORCING...AND INCREASING DEEP LAYERED SHEAR TO 50KT SHOULD MEAN
POTENTIAL FOR SEVERE THUNDERSTORMS. BEST CHANCE WOULD APPEAR TO BE
NEAR SFC LOW AND ANY AREAS THAT HEAT OUT...WHICH AT THIS TIME IS
NEAR IMPOSSIBLE TO PINPOINT. SPC HAS INCLUDED WHOLE AREA IN
SLIGHT RISK ONCE AGAIN...AND FEEL THAT SATURDAY AFTERNOON INTO THE
EVENING WOULD BE THE BEST CHANCE AT GETTING SEVERE WEATHER. TEMPS
WILL AGAIN BE TRICKY WITH MUCH COLDER AIR FILTERING INTO WESTERN
AREAS BY AFTERNOON...AND MUCH WARMER TEMPS IN FAR SOUTHEAST.
SEVERAL THUNDERSTORM CLUSTERS SHOULD PERSIST INTO SATURDAY
EVENING...BEFORE ATMOSPHERE STABILIZES BY SUNDAY MORNING. THERE
WILL BE PLENTY OF AVAILABLE MOISTURE AS PWATS CLIMB TO 1.50+
INCHES...SO ISOLATED HEAVY RAIN WILL BE POSSIBLE NEAR ANY SFC
BASED CONVECTION THAT DEVELOPS.
BY SUNDAY...UPPER LOW WILL BECOME STACKED OVER SFC LOW. THIS WILL
MEAN PLENTY OF CLOUDS AND SHOWERS AS SHORTWAVES ROTATE AROUND
UPPER LOW NEAR TROWAL. THIS MAY FOCUS A FEW AREAS OF ENHANCED
SHOWERS NEAR OCCLUDED FRONT...WITH BEST CHANCE ACROSS
NORTHERN/WESTERN AREAS. TEMPS WILL FALL WELL BELOW NORMAL ON
SUNDAY BEHIND COLD OCCLUSION.
FIRE WEATHER...
THE STRONG WINDS WILL ALSO CREATE THE POTENTIAL FOR CRITICAL FIRE
WEATHER IN MN...WHERE FUELS ARE EXTREMELY DRY. MIFC HAS REQUESTED
ANOTHER RED FLAG WARNING FOR FRIDAY FOR ALL MN COUNTIES...WITH
VERY DRY FUELS HERE. RH VALUES WILL BE HIGHER ON FRIDAY THAN
TODAY...AS SFC DEWPOINTS INCREASE SOME...ALTHOUGH WIND GUSTS TO 40
MPH ARE POSSIBLE BY FRIDAY AFTERNOON.
LONG TERM...(MON THROUGH THU)...LONG RANGE MODELS ARE IN PRETTY
GOOD AGREEMENT EARLY ON...WITH SOME DIVERGENCE LATE. HOWEVER...GFS
IS STILL PREFERRED AS IT IS THE COMPROMISE SOLUTION BETWEEN THE DGEX
AND ECMWF. SURFACE AND UPPER LEVEL LOWS MOVE NE OF THE AREA ON
TUE...SO REMOVED POPS FROM FORECAST FOR MUCH OF TUE AND TUE NIGHT.
NEXT SURFACE LOW MOVES INTO THE N PLAINS ON WED...SO STUCK WITH HPC
GRIDS FOR NEW DAYS 6 AND 7. ONLY CHANGE TO HPC GRIDS WAS TO DROP LOW
TEMPS ON WED A DEGREE OR TWO. AS FAR AS TEMPS...STILL EXPECT TO
REMAIN BELOW NORMAL THROUGH THE MIDDLE OF NEXT WEEK.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR MNZ001-MNZ002-
MNZ003-MNZ004-MNZ005-MNZ006-MNZ007-MNZ008-MNZ009-MNZ013-
MNZ014-MNZ015-MNZ016-MNZ017-MNZ022-MNZ023-MNZ024-MNZ027-
MNZ028-MNZ029-MNZ030-MNZ031-MNZ032-MNZ040.
&&
RIDDLEHazardous weather outlook, Sep 14, 5:55 AM CDT, 22 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 555 AM CDT THU SEP 14 2006 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 555 AM CDT THU SEP 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGHOUT THE REGION FROM LATE FRIDAY AFTERNOON INTO SATURDAY NIGHT. THE PRIMARY THREAT WILL BE FROM LARGE HAIL AS A STRONG STORM SYSTEM APPROACHES FROM THE SOUTHWEST AND ARRIVES LATE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. GV
Nearby
Wind Advisories in North Dakota, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.